# SDR AMTA200400980

- Difficulty date: August 4, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN STATION 1720, LBL 52 TO RBL 52, EXFOLIATION CORROSION ON WEB.  CUT OUT DAMAGED SECTION, FABRICATED DOUBLER REPAIR AND INSTALLED IAW B757 SRM 53-60-51-1.  (M)
